Volume 35, Number 5, September-October 2001
|Page(s)||921 - 934|
|Published online||15 April 2002|
An optimal scaling law for finite element approximations of a variational problem with non-trivial microstructure
Max-Planck-Institute, Inselstr. 22-26,
04103 Leipzig, Germany. (email@example.com)
In this note we give sharp lower bounds for a non-convex functional when minimised over the space of functions that are piecewise affine on a triangular grid and satisfy an affine boundary condition in the second lamination convex hull of the wells of the functional.
Mathematics Subject Classification: 74B20 / 74S05
Key words: Finite-well non-convex functionals / finite element approximations.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.